# SDR FDEA201406111410

- Difficulty date: June 11, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 57,562 hours, 20,456 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4002148A
- Part serial: A20516
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 10 SLAT TE WEDGE UPPER SURFACE HAS SEVERAL AREAS WITH MULTIPLE HAIL STRIKES. R & R NR 10 SLAT ASSEMBLY IAW AMM 27-81-02.  ADJUSTMENT TEST GOOD IAW AMM 27-81-02-4.
